Hypersensitivity to paroxetine

Allergol Immunopathol (Madr). 2006 May-Jun;34(3):125-6. doi: 10.1016/s0301-0546(06)73527-3.

Abstract

The increasingly extensive use of selective serotonin reuptake inhibitors will probably increase the number of cases of cutaneous reactions due to these drugs. This report describes a case of generalized exanthema due to paroxetine. Positive results to patch tests indicated delayed hypersensitivity.

Publication types

  • Case Reports

MeSH terms

  • Alprazolam / administration & dosage
  • Alprazolam / therapeutic use
  • Depressive Disorder / drug therapy
  • Drug Eruptions / diagnosis
  • Drug Eruptions / etiology*
  • Exanthema / chemically induced*
  • Exanthema / diagnosis
  • Female
  • Humans
  • Middle Aged
  • Paroxetine / adverse effects*
  • Paroxetine / therapeutic use
  • Patch Tests
  • Selective Serotonin Reuptake Inhibitors / adverse effects*
  • Selective Serotonin Reuptake Inhibitors / therapeutic use

Substances

  • Serotonin Uptake Inhibitors
  • Paroxetine
  • Alprazolam